Get 20M+ Full-Text Papers For Less Than $1.50/day. Subscribe now for You or Your Team.

Learn More →

Optimal taxation of a non-linear pricing monopolist

Optimal taxation of a non-linear pricing monopolist http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Public Economics CrossRef

Optimal taxation of a non-linear pricing monopolist

Journal of Public Economics , Volume 33 (2): 137-155 – Jul 1, 1987

Optimal taxation of a non-linear pricing monopolist

Journal of Public Economics , Volume 33 (2): 137-155 – Jul 1, 1987

Loading next page...
 
/lp/crossref/optimal-taxation-of-a-non-linear-pricing-monopolist-QHJj5fOCTb

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0047-2727
DOI
10.1016/0047-2727(87)90071-5
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of Public EconomicsCrossRef

Published: Jul 1, 1987

There are no references for this article.